View Full Version : Birth Control Causing Severe pain!!!!
06-23-2004, 08:18 AM
Has anyone else had this problem. I started taking a bcp last sunday for endo, and ever since I have had really bad pelvic and lower back pain. I'm trying to get my mom to call the doctor to see if this is a normal side effect or if I should be concerned. Maybe its just causing cramping, I don't know. I have posted some messeges in a endo forum and group, but have yet to get a reply. I don't know if I have IC yet, but have a lot of the symptoms and am suspecting it. Don't know if anyone here can help me, but I'm kind of desperate right now. In so much pain I can't seem to lay down and relax but yet being up is killing me. If anyone has any ideas what I can do, or any suggestions what is going on with me I would appreciate anything! Sorry this is so quick, just in too much pain to sit here!
06-23-2004, 08:31 AM
I was on one of those fluctuating bcpills, on the second week of every month I would end up feeling worse, my main symptom is/was urethral burning and it would act up on that week. On the Depo shot now, giving it time before I say its helping ;). I didn't have symptoms like you do, but I would speak to your doc that prescribed them, better safe than sorry. ;)
07-01-2004, 01:45 AM
I had problems with all the tri phasic birthcontrols (the kind with 3 differen hormones) so I went to the old style pills, one hormone all month then a few days off, these can also be used back to back if you MD wants you to not menstrate. Good luck, I know I and sevral others have flares with our cycle, my flare alway comes a few days befor my periods and lasts till it is over.
Hope they find something to make you comfy soon.:pray:
07-01-2004, 01:51 AM
I have severe adverse reactions to any kind of bcp or depo shot. I don't know why. Call your doc and ask. I hope you will feel better soon. Hang in there. Take care- Chris :(
07-01-2004, 02:02 AM
I am on continuous bc with no side effects. Maybe its your endo reacting to the new hormone regime. I hope you don't have IC, endo is hard enough to live with. There is evidence that the two are linked though.
07-01-2004, 02:23 AM
Hi Cath I have severe IC with wall to wall ulcers. I am in the process of being checked for IBS, endo, fibromyalgia, and damage from a buldging disc that didn't heal right. I have no idea why I can't take any hormones but iut gives me bad side effectrs like migranes, non stop constant bleeding (which results in anemia), weight gain, severe mood swings, rashes, difficulty concentrating, rapid heart beat, and really bad anxious feeling. I have really bad PMS too and the only thing that they've given me to try and help my problem which they call PMS is antidepressants and T#3 (which I nolonger take). Does endo have something to do with my bad reaction to bcp and the depo shot? Just wondering. Thanks - Chris :confused:
07-01-2004, 03:46 AM
hummm???? bcp they are so diff for everyone of us i had the noraplant for four years but didn't know anything about ic at that time and i had my peroid for two years straight had all the cramping etc.
but i have heard other ladies say that bcp has put them into remission i know that is alot to hope for but i have heard it here on this site.
Maybe you just need to have your doctor to change your birthcontrol pills around. but please if you can give this one at least a mth time to work. I know its hard but it deserve a chance but if it dont work after that throw in the trash and demand your doctor to change you.
sending you hugs and prayers
I had the Norplant for 3 yrs! I had a period all the time, it's why I had it removed!
07-02-2004, 02:49 AM
coincidence or not? when i did bc for just a few months last summer while we were trying to dx IC, i had flares like crazy. did the ring (loved it, but it didn't like my anatomy) and then the patch. once i stopped, the flares did too. but i had also changed my diet by then and was taking elavil by then too.
so i don't know.
i'm probably going to start bc again soon. i'll need to check with dear ole doc to find one that's IC-friendly.
07-03-2004, 01:33 PM
Well I decided to get off the horrid birth control pill! Not the side effects were too severe, was causing horrid pelvic and bakc pain, and nausea, just that my parents and I don't think it will do any good for my endo, which I took it for in the first place! Plus don't need birth control :P Only 18 and not going to have sex till I'm married! I'm look into going to see a naturopathic and try and treat myself natural since I do so horrid on medical pills and things! And when I find out if I have IC or not, hopefully that can be treated naturally too. One more pill!!! Yay, so excited!!!
07-03-2004, 02:44 PM
I tried to go on the patch about a month ago and started to go right into a flare. I took it off after a week! Since I don't think we're going to have any more kiddos (have a great five year old), I think I'm going to ask my doctor about putting in an IUD. At least then the hormones are localized and not systemic. I've had problems each time I tried the pill...I give up.
07-09-2004, 11:13 AM
Be careful about getting an IUD. I had one for about four months and had to have it taken out. My doctor told me that I was too young to have my tubes tied and recommended the IUD to me, knowing that I have had problems with endometriosis for years, along with all of my other problems. I was miserable when I had my IUD in. The whole time that I had it, my pain was three times as bad as usual ( and I suffer from pretty severe pain all the time), and I bled constantly, heavily enough that I had to have a blood count done several times. As soon as they took out the IUD my body went back to way that it usually is, which isn't all that great, but a heck of a lot better than with the IUD! Just wanted to give you a heads up on this, some OBGYNs don't seem to realize that the IUD can make things worse.
Powered by vBulletin® Version 4.2.0 Copyright © 2013 vBulletin Solutions, Inc. All rights reserved.